# SDR COEA2010101553803

- Difficulty date: October 15, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: S53070204501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COE HEAVY CHECK / LEVEL 2 CORROSION:  STRINGER 20R JOINT SPLCE BETWEEN FRAMES 12 & 13 HAS LEVEL 2 CORROSION.  FOUND TO BE OUT OF LIMITS LENGTH .7", WIDTH .4" AND DEPTH .010".  REMOVED AND REPLACED JOINT STRINGER AND STRINGER CLIP IAW ATR SRM.
